# SDR AALA20031331

- Difficulty date: November 25, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  FIRST CLASS SEATS EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK FOR FIRST CLASS SEATS EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
